Volume 2, issue 1 (1998)

Download this article
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Correction to “The symmetry of intersection numbers in group theory”

Peter Scott

Geometry & Topology 2 (1998) 333–335

Correction to Geometry & Topology 2 (1998) 11–29

arXiv: math.GT/9712212

Abstract

Theorem 3.1 of “The symmetry of intersection numbers in group theory” is false: the error occurs in the proof of Lemma 3.6. A counterexample is given.

Keywords
ends, amalgamated free products, trees
Mathematical Subject Classification
Primary: 20F32
Secondary: 20E06, 20E07, 20E08, 57M07
Publication
Published: 7 September 1998
Authors
Peter Scott
Mathematics Department
University of Michigan
Ann Arbor
Michigan 48109
USA